# SDR SWAA2017112718004

- Difficulty date: November 14, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 41,866 hours, 24,513 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Cracked
- Location: Bs 727d-727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO,  CARGO TRACK CRACKED BETWEEN BS 727D & 727E, RBL 13.  R & R THE CARGO TRACK IAW DWG.
